If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.
First of all, let me say that I'm comfortable with my negative results and I have no further worries. But, I've seen posted on these forums MANY times about fears of medication interacting with HIV seroconversion.
Which medications can delay seroconversion, if any? Maybe this will be helpful for people who are constantly worrying about if something as benign as Benadryl can affect them.
Thanks, but Prednisone, etc. ARE used for anti-rejection therapy. I've seen doctors/you/LizzieLou reassure posters that Prednisone will not do anything, why is this if it is listed under drugs used for anti-rejection therapy? I'm sorry if I'm a bit of a pain, just trying to grasp.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.